# SDR 2003FA0000205

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N287MA
- Make and model: Casa C212200
- Aircraft serial: 287
- Engine: Garrtt TPE331*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WIRE PROVIDING A NEUTRAL AND POWER TO THE PUMP EXITS/ENTERS PUMP USING A SEALED AN FLARE FITTING CAUSING CHAFING TO OCCUR.
